# SDR CA101230009

- Difficulty date: September 20, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Beech B200
- Aircraft time: 10,011 hours
- System (JASC): 2720 · Rudder Control System
- Part: Servo
- Part number: 6225734002
- Condition: Failed
- Location: Yaw Damper
- Part time: 9,743 hours
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON A FLIGHT, THE YAW DAMPER WAS NOTED TO HAVE FAILED.  THE YAW DAMPER SERVO WAS REPLACED AND NO FURTHER INCIDENT PREVAILED.
